# SDR REXA2018020600101

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 22,606 hours, 14,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C PACKS HAVE A FOUL ODOR.  PERFORMED AN OPS TEST OF AIR CONDITIONING SYS WITH APU AND ENGINES IAW AMM 21-51-00. OPS CHECK GOOD.  RAN THE LT & RT PACKS FOR OVER 1 HOUR. SUSPECT DE ICE FLUID INGESTION. ODOR IN COCKPIT  DISAPPATED.
